Publication detail

Singular Cauchy-Nicoletti problems for systems of differential equations

BAŠTINEC, J.

Original Title

Singular Cauchy-Nicoletti problems for systems of differential equations

English Title

Singular Cauchy-Nicoletti problems for systems of differential equations

Type

journal article - other

Language

en

Original Abstract

Singular Cauchy-Nicoletti problems for systems of differential equations are considered

English abstract

Singular Cauchy-Nicoletti problems for systems of differential equations are considered

Keywords

Singular Cauchy-Nicoletti problem, system of differential equations. topological method

RIV year

2004

Released

01.01.1997

ISBN

0044-4413

Periodical

Fasciculi Mathematici

Year of study

27

Number

1

State

PL

Pages from

5

Pages to

18

Pages count

14

Documents

BibTex


@article{BUT40741,
  author="Jaromír {Baštinec}",
  title="Singular Cauchy-Nicoletti problems for systems of differential equations",
  annote="Singular Cauchy-Nicoletti problems for systems of differential equations are considered",
  chapter="40741",
  journal="Fasciculi Mathematici",
  number="1",
  volume="27",
  year="1997",
  month="january",
  pages="5",
  type="journal article - other"
}